TITLE

A priori properties of solutions of nonlinear equations with degenerate coercivity and L 1-data

AUTHOR(S)
Kovalevsky, A.
PUB. DATE
March 2008
SOURCE
Journal of Mathematical Sciences;Mar2008, Vol. 149 Issue 5, p1517
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A Dirichlet problem for a second-order nonlinear elliptic equation in the general divergent form with a right-hand side from L 1 is considered. The high-order coefficients in the equation are assumed to satisfy the degenerate coercivity condition. The main results concern a priori properties of summability and some estimates of entropy solutions of this problem.
ACCESSION #
29993962

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics